# SDR VNAA2024082811102

- Difficulty date: August 4, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 45,485 hours, 35,107 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB FLT SPLRS AND IB SPLRNS C MSG IN FLIGHT. / PERFORMED SPOST 1 AND SPOST 2 IAW CRJ 700 AMM 27-61-05-740-801-A03. THIS CLEARED THE FAULT AND HAS NOT RETURNED AT THIS TIME. AIRCRAFT OK FOR RETURN TO SERVICE.
